Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/2941
Title: Global Stability Analysis of a General Scalar Difference Equation
Authors: Merdan, Hüseyin
Gümüş, Özlem Ak
Karahisarlı, Gamzegül
125872
Keywords: Allee effect
Difference equation
Dynamical sytems
Global stability
Issue Date: 2018
Publisher: L and H Scientific Publishing, LLC
Source: Merdan, H., GUMUS, O. A., & AYDIN, G. GLOBAL STABILITY ANALYSIS OF A GENERAL SCALAR DIFFERENCE EQUATION. In International Conference on Pure and Applied Mathematics (p. 160).
Abstract: We consider a general ?rst-order scalar difference equation with and without Allee effect. The model without Allee effect represents asexual reproduction of a species while the model including Allee effect represents sexual reproduction. We analyze global stabilities of both models analytically and compare the results obtained. Numerical simulations are included to support the analytical results. We conclude that Allee effect has a destabilizing effect on the global stability of the model. This result is different fromthe local stability behaviour of the same ?xed point of the model.
URI: https://hdl.handle.net/20.500.11851/2941
https://www.lhscientificpublishing.com/Journals/DNC-Download.aspx?volume=2018&issue=3
ISSN: 2164-6376
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection

Show full item record

CORE Recommender

Page view(s)

32
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.